# SDR AALA971240

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656/629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP 5TH, 6TH, AND 7TH AFT STRINGER TABS CRACKED AT THE BULKHEAD ATTACH BOLTS.  STOP DRILLED AND REPAIRED PER BOEING SB 727-57A 159, 3 EACH PLACES.  TST:  66,772 HOURS.  CYCLES:  34,468.  (X)
